MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.A 8.0x30x75cm express ld stent was inserted within the patient and then there was an attempt to remove the device; however, during the removal the stent dislodged within the patient.A mustang balloon catheter was used to successfully retrieve the stent.The procedure was completed with another stent.No patient harm or complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned with the stent detached from the balloon.The balloon catheter was not returned for analysis.The stent was received advance on to the shaft of a mustang balloon catheter.A microscopic examination found rows 1-6 of the proximal stent struts to be severely damaged.This type of damage is consistent with excessive force being applied to the device as the user attempts to remove it from the patient.No other issues were identified with the stent that could potentially have contributed to the complaint incident.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8600024
Report Number2134265-2019-05079
Device Sequence Number2281090
Product Code NIO
UDI-Device Identifier08714729579670
UDI-Public08714729579670
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2021
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0022850526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;